# SDR K4HA99107

- Difficulty date: March 13, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 771841
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

YQX - FLT 13283 - LOST NR 2 ENGINE AT ALT AFTER VIBRATION WAS FELT.  SECURED ENGINE ACCORDING TO CHECKLIST.  WHEN INSPECTED FOUND C1 BLADES BROKEN.  REMOVED AND REPLACED NR 2 ENGINE IAW 71-00-02.  B747 MM TESTED AND OPS CHECK GOOD.  (M)
